# SDR VNAA0612012

- Difficulty date: December 25, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 7,166 hours, 7,271 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: B0818023001
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON DESCENT.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION.  MAINTENANCE REPAIRED ALL DAMAGE AND REPLACED A STATIC DISCHARGER.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
